# SDR SRXR201805150018

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Condition: Cracked
- Location: Fuel Tank
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AUX FUEL TANK LOWER STRINGER 45 CRACKED AT XCW -17.00 AND XCW 17.00.   REPAIRED IAW SRM 57-10-03, REPAIR 1.
